USA Jab Injury – Lorena, From California, USA

USA Jab Injury – Lorena, From California, USA

USA Jab Injury – Lorena, From California, USA

By Jab Injuries Global


Lorena, California, USA

Family and friends: many of you know I haven’t been feeling well for a long time. I have been dealing with symptoms that’s prompted many doctor’s visits, emergency room visits, and hospitalisations. It all started after I received my second dose of the Pfizer vaccine. I want to share my experience with hopes of bringing awareness to what some of us have experienced from the vaccine, and in doing so will bring forth research to help us find treatment to relieve us of these side effects we are suffering from.

I want to say I got this vaccine with the right intentions, but just like with anything, there are risks, and for me, my body didn’t do well. On January 11th 2021, I got my second dose of the Pfizer vaccine. Fifteen hours later, I woke up with chest pain, fever, a heart rate of 160s, numbness, near syncopal episode, and shortness of breath. I was hospitalised for two days and was told it was my immune response to the vaccine. During this hospitalisation, I had labs, scans, echocardiogram, and IV fluids. A few labs were abnormal, including my d-dimer and lactic acid. CT chest was negative for PE. I was discharged home and my heart rate was still high, but not as high. I also started to experience internal tremors.

I took it easy after my hospitalisation but then on January 30th, 2021, it happened again. Same exact symptoms. This time, I was hospitalised for four days. My d-dimer was higher, so I had more workup done. They weren’t sure what was going on, but I got put on propranolol since my heart rate wouldn’t go down this time. This lowered my already low blood pressure, so that got changed to corlanor outpatient by my cardiologist. Since then, I have had multiple ER visits due to high heart rate, near syncopal episodes, appointments with my PCP, cardiologist, EP cardionlogoist, neurologist, gastroenterologist, pulmonologist, and waiting for my appointment with the autonomic neurologist at Stanford. I’ve had many tests done, which including: echocardiogram, two week cardiac holder, stress test, labs, loop recorder implanted, CT’s, MR’s, etc. Since all this began, my side effects have been and still are: tachycardia, intermittent chest pain, PACs/PVCs, shortness of breath, internal tremors, muscle spasms/twitching, constant vertigo/dizziness, headaches, brain fog, near syncopal episodes, on and off loss of appetite (I’ve lost over thirty pounds since January 2021), fatigue, random intermittent joint pains etc. My cardiologist in Modesto says it’s possibly inappropriate sinus tachycardia, but I haven’t been officially diagnosed. I will be seeing the EP cardiologist at Stanford in November. I have in the past had vertigo and headaches, but nothing as severe or as consistent as this. It’s debilitating now. I got COVID-19 a few weeks ago, and it has definitely aggravated my side effects.

My next step is to maybe find a functional/naturopathic doctor to do extensive labs and think outside the box because we still aren’t sure how to get relief of these side effects. I’m just so tired and frustrated of feeling this way. I haven’t felt like myself since January 12th 2021. My life has completely changed. I miss my life. I miss feeling like me. I miss not feeling unwell every day. I hope that these side effects some people are experiencing get researched, and the answers are found as to why and how to help with them.

Original source: https://www.jabinjuriesglobal.com/usa/lorena

Donate Now to Help Take Back Our World

$1000 Donation Turns Into $4000 of the New Global Currency

Enter Email to get Daily News